# SDR ASAA1159733

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,987 hours, 3,796 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TR UNIT LIGHT "ON" ON ELECTRICAL PANEL. TR1 AND TR2 ZERO AMPS VOLTS 23. TR3 61 AMPS GOOD VOLTS.  FOUND TR1 TR2 & TR3 BREAKERS OPEN AT P91 AND P92 PANELS.  VISUALLY INSPECTED INSIDE AND BEHIND P91 & P92 PANELS.  NO DEFECTS.  PERFORMED TRU INSTALL TEST REF MM 24 32 11 400 801.  PERFORMED OPS TEST OF DC SYSTEM REF MM 24 31 00 700 801 NO DEFECTS.  RAN NR 1 AND NR 2 ENG. TRANSFERRED PWR BETWEEN ENG GENS APU AND EXT PWR W/NO DEFECTS.  ETOPS GND VERIFICATION TESTS SUCCESSFUL.
